# SDR A6WA201240695

- Difficulty date: July 6, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,763 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER WING LOWER SKIN HAS A DENT AFT OF REFUEL RECEPTACLE DOOR.  FOUND TO BE WITHIN LIMITS IAW REO 601R-57-11-060.
